# SDR COEA2011072601816

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572200206
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE HEAVY CK / MAJOR REPAIR:  FRAME 20, FRAME TIE RIVET OVERSIZED AND OUT OF ROUND HOLE ON FRAME 20 LT COMMON TO THE SPLICE AT STR 13.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
